Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Sore and heavy breasts, bloating, fatigue, sharp pains on pubic bones. Have done tubal ligation, no periods after ablation. What could this be?

Hello! I had a tubal in 2007 after my 3rd child was born. Then in 2008 I had an ablation due to heavy bleeding for 8 months straight. I have not had a period since the ablation except for very mild spotting here and there the last 5 months or so. The past few weeks my breats have been sore and heavy and my nipples are extremely tender and erect all the time. I m blolated and gassy and tired and have a sharp shooting pain on the right side of my pubic bone that comes and goes. I just wondered if it is at all possible if I could be pregnant even after both procedures? I can t sleep tonight because my head is spinning. I haven t taken any tests yet and plan to do so in the morning. However I just would appreciate any advice tonight so I could maybe get some sleep! Thanks in advance. Oh and I am 28 years of age!
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello. Welcome to hcm.
There is very least chance of pregnancy as you did not have periods for many days and your uterus is ablated,so fetus cannot survive in that environment. Pain can be a gynaec pathology or urinary.
It can only be ruled out by usg scan and a pelvic examination. Also it is better to have a cardio check up done with complete blood examination as you have spinning of head which might be due to anaemia or hypotension.
All the best
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor